# SDR UIEA2018121402834

- Difficulty date: December 14, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,561 hours, 44,686 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Condition: Shorted
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT CUP INOP. SHORTED WHEN PUSHED INTO THE SOCKET. CREW REPORTED SPARKS. TRANSFERRED TO DMI 104491 IAW DDG 25-20-01 NEF SECTION 4, GALLEY ITEM 2.
